Blurred vision in one eye on Tamoxifen anyone?

Hi Started tamoxifen 3 weeks ago & now have blurred vision in one eye.  It’s like there is some cotton wool in there or something. Not sure whether to see an optician or whether I’ll just be told it’s a SE of tamoxifen. Anyone else had it? x

Hi Bibi,I have noticed some changes in my eyesight recently but I have been on Tamoxifen for 7 months and I think it has happened gradually. ,may just be my age but I am going to have an early eye test to get it checked.I think if you’ve had symptoms so quickly if would be worth seeing an optician for an opinion .

HI Bibi44,

Not experienced that but would strongly recommend you go to an optician, tell them you are taking tamoxifen and see what they say. Many opticians have discounted or no fee eye tests (to lure new customers in) so worth getting yourself checked out regardless.

Any such change to vision should be checked out by a professional as soon as possible, for anyone (even those without any health conditions).

Hope it turns out to be something easilly rectifiable.

Seabreeze x 

Thanks both.  Chemo brain attack & had forgotten I posted this.  It resolved itself after a couple of weeks, but thanks anyway.  I have read not yo have an eye test/get new glasses for 6 months after Paclitaxel as is can affect your vision for some time after the last dose.  Might have been that. xx 

I have found that if I actually wear my glasses for distance vision it helps!!!Think I was in denial about needing them???